Alert archive / Indiana / Wind Advisories in 2018

Wind Advisory 6, NWS Northern Indiana

October 20, 201821 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan

NWS Northern Indiana issued this wind advisory at Oct 20, 2018, 10:57 AM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Oct 20, 2018, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2018, 10:57 AM EDT (14:57 UTC)
In effect from
Oct 20, 2018, 2:00 PM EDT
Expired
Oct 20, 2018, 7:31 PM EDT
In force
6 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WWUS73 KIWX 201457
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1057 AM EDT Sat Oct 20 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-202300-
/O.NEW.KIWX.WI.Y.0006.181020T1800Z-181021T0200Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1057 AM EDT Sat Oct 20 2018 /957 AM CDT Sat Oct 20 2018/

...WIND ADVISORY IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING...

The National Weather Service in Northern Indiana has issued a
Wind Advisory...which is in effect from 2 PM EDT /1 PM CDT/ this
afternoon to 10 PM EDT /9 PM CDT/ this evening. 

HAZARDOUS WEATHER...

 * Northwest winds of 20 to 30 mph will gust to around 45 mph this
   afternoon and early evening.

 * Isolated stronger gusts to around 50 mph are possible as
   showers move through the area.

IMPACTS...

 * Driving may become difficult, especially in high profile 
   vehicles. In addition, unsecured outdoor items will be blown 
   around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or gusts of
45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
2 follow-up statements
303 
WWUS73 KIWX 201841
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
241 PM EDT Sat Oct 20 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-210200-
/O.CON.KIWX.WI.Y.0006.000000T0000Z-181021T0200Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
241 PM EDT Sat Oct 20 2018 /141 PM CDT Sat Oct 20 2018/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING...

HAZARDOUS WEATHER...

 * Northwest winds of 20 to 30 mph will gust to around 45 mph 
   this afternoon and early evening. 

 * Isolated stronger gusts to around 50 mph are possible...
   especially with any showers or storms that move through the
   area.

IMPACTS...

 * Driving may become difficult, especially in high profile
   vehicles. In addition, unsecured outdoor items will be blown
   around.

 * Downed tree limbs and power lines are possible and may lead 
   to sporadic power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or gusts of
45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
568 
WWUS73 KIWX 202331
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
731 PM EDT Sat Oct 20 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-210045-
/O.CAN.KIWX.WI.Y.0006.000000T0000Z-181021T0200Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
731 PM EDT Sat Oct 20 2018 /631 PM CDT Sat Oct 20 2018/

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Northern Indiana has cancelled
the Wind Advisory. 

Winds have diminished below advisory criteria and will weaken
rapidly through mid evening.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Oct 20, 6:12 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Oct 20, 6:12 AM EDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
612 AM EDT Sat Oct 20 2018

.SYNOPSIS...
Issued at 446 AM EDT Sat Oct 20 2018

Mainly dry conditions this morning will give way to gusty winds
and rain showers this afternoon into this evening as a strong cold
front moves through. Some snow or small ice pellets could also
mix in at times and an isolated thunderstorm is also possible. No
snow accumulation is expected. Winds are expected to gust between
30 and 45 mph at times this afternoon. Sunday into next will then
feature cool and quiet weather.

&&

.SHORT TERM...(Today and Tonight)
Issued at 446 AM EDT Sat Oct 20 2018

Quite the dynamic short term forecast as potent short wave and cold
front drop across the area today. Skies have cleared this morning in
wake of initial front but second front will be much more exciting
for the area with a bit of everything possible. GOES-16 Water vapor
impressive in showing this wave dropping through the Dakotas into
northern Iowa early this morning. Models have a good handle on this
feature and show a 110-115kt 500mb jet streak digging on back side
of trough. Left front quad of this feature will pass over our area
leading to large scale lift as surface cold front drops into the
area mid-day. Strong cold air advection will lead to steep lapse
rates and we should see showers with possible isolated thunder
develop and enter the north by early afternoon and quickly drop
southeast. Thermal profiles would suggest rain showers with this
feature but very strong lift within convective cells may be able to
sufficiently cool the column for brief isolated snow showers or
graupel given very cold air aloft. Have added thunder and slight
chance of snow showers to northern half of the area to account for
this. While not a common event, we have seen this type of scenario
on a few occasions in the Fall.

Wind will also be an issue today as the steep lapse rates aid in
strong momentum transfer. BUFKit soundings suggest wind gusts to
around 40-45 mph possible, close but just shy of advisory level.
Feeling is that the stronger convective cells could produce some
isolated gusts to 45-50 mph but this might be best handled with
Special weather statements similar to warm season. It still will be
very windy across the area so precautions should be taken to secure
typical loose objects that can easily be blown around. If more
widespread stronger gusts develop, a short duration advisory may be
issued later today. Strong winds across Lake Michigan and waves
of 10 to 15 feet could lead to some brief lakeshore flooding
issues. However, duration of this event will be relatively short
so prolonged exposure to high wind and waves not expected. Will
highlight this concern in HWO and will also issue and generic SPS
for influx of colder weather and windy conditions this afternoon.

Still expecting a brief but strong lake response this afternoon into
early evening with sfc-850mb delta Ts to around 20C and 0-2km theta-
e lapse rates between -4C/km and -5C/km from 18z to 03z. Long
northwest fetch should be pre-conditioned for a period given low
level trajectories. Moderate to even brief locally heavy rain
showers possible, especially 20-01z time frame. Usual model
differences still persist on exact location of main bands.
General ensemble approach yields a little larger area of higher
pops to account for uncertainty in exact location. Pcpn should
diminish quickly during the mid to late evening but enough
instability and trapped low level moisture to support some
residual lighter showers overnight despite lowering inversion.

&&

.LONG TERM...(Sunday through Friday)
Issued at 446 AM EDT Sat Oct 20 2018

With obvious focus in the more impactful short term period, most
of the long term was unchanged from inherited blend. Most of next
week still looks dry with slightly below normal temps. Some
indications of a couple weak fronts trying to slide south at times
but no strong forcing so may only hamper temp/cloud forecasts.
Best chances for pcpn look to arrive next weekend with possibly
another shot of colder air with an upper low developing in the
region.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 610 AM EDT Sat Oct 20 2018

Mainly VFR this morning with wsw winds generally in the 8-16 kt
range. Winds will pick up in earnest late morning and afternoon as
a vigorous shortwave and associated cold front drops southeast
through the Lower Great Lakes. Scattered to numerous showers will
accompany this feature, with graupel/snow potentially mixing mid
afternoon through evening in stronger convective cores.
Visibilities could briefly drop into MVFR/IFR with these heavier
showers. Winds diminish this evening with attention turning to
where trailing lake effect plume sets up. Confidence is low at
this point but will have to monitor mainly KSBN for additional
bouts of rain and snow showers.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until noon EDT today for LMZ043-046.

     Gale Warning from noon today to 11 PM EDT this evening for
     LMZ043-046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Lashley
LONG TERM...Lashley
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 20, 5:14 AM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
514 AM EDT Sat Oct 20 2018

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-210915-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
514 AM EDT Sat Oct 20 2018 /414 AM CDT Sat Oct 20 2018/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Winds will increase to between 20 and 30 mph this afternoon with
gusts of 40 mph. Showers are expected with isolated thunderstorms
that may produce small ice pellets and even brief snow showers. No
accumulation is expected but visibilities could briefly be reduced.
These stronger showers may also produce stronger brief wind gusts of
45-50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-MIZ077-210915-
La Porte-Berrien-
514 AM EDT Sat Oct 20 2018 /414 AM CDT Sat Oct 20 2018/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Winds will increase to between 20 and 30 mph this afternoon with
gusts of 40 mph, possibly up to 50 mph near the lakeshore. Showers
are expected with isolated thunderstorms that may produce small ice
pellets and even brief snow showers. No accumulation is expected but
visibilities could briefly be reduced. These stronger showers may also
produce stronger brief wind gusts of 45-50 mph.

Minor lakeshore and beach flooding is possible due to strong winds
and nearshore wave heights of 10 to 15 feet.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-210915-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
514 AM EDT Sat Oct 20 2018

...GALE WARNING IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Today and tonight.

A gale warning will be in effect this afternoon and evening.
Northwest gales to 35 to 40 knots are expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous conditions for small craft will continue through Sunday and
possibly Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 20, 5:04 AM EDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Northern Indiana
504 AM EDT Sat Oct 20 2018

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-201700-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-
Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-
Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of South Bend, Mishawaka, New Carlisle,
Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka,
Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion,
Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac,
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester,
Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City,
Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello,
Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB,
Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton,
Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City,
Montpelier, Portland, Dunkirk, Dowagiac, Cassopolis, Marcellus,
Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson,
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon,
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville,
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne,
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert,
Ohio City, Lima, and Spencerville
504 AM EDT Sat Oct 20 2018 /404 AM CDT Sat Oct 20 2018/

...Becoming Windy and Colder This Afternoon...

Winds will increase to between 20 and 30 mph this afternoon with
gusts of 40 mph as a strong cold front moves through the region.
Showers are expected to develop and a few of these may produce
thunder along with small ice pellets and even brief snow showers.
No accumulation is expected due to the brief duration and warm
ground but visibilities could briefly be reduced. These stronger
showers may also produce stronger wind gusts of 45-50 mph which
could cause driving difficulties and blow around loose, unsecured
objects.

INZ003-MIZ077-201700-
La Porte-Berrien-
Including the cities of Michigan City, La Porte, Niles,
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan,
and Paw Paw Lake
504 AM EDT Sat Oct 20 2018 /404 AM CDT Sat Oct 20 2018/

...Becoming Windy and Colder This Afternoon...

Winds will increase to between 20 and 30 mph this afternoon with
gusts of 40 mph as a strong cold front moves through the region.
Winds near the lakeshore could gust up to 50 mph for an hour or
two immediately behind the cold front. These stronger winds along
with increasing waves to between 10 and 15 feet may lead to minor
lakeshore and beach flooding late this afternoon and this evening.

Showers are also expected to develop and a few of these may
produce thunder along with small ice pellets and even brief snow
showers inland. No accumulation is expected due to the brief
duration and warm ground but visibilities could briefly be
reduced. These stronger showers may also produce stronger wind
gusts of 45-50 mph away from the lake which could cause driving
difficulties and blow around loose, unsecured objects.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 2:25 PM EDTSpecial Weather StatementIWXElkhart, LaGrange50 min
Oct 20, 3:29 PM EDTSpecial Weather StatementIWXWilliams46 min
Oct 20, 1:32 PM EDTSpecial Weather StatementIWXSaint Joseph28 min

Nearby

Wind Advisories in Indiana, 2018Wind Advisories in Ohio, 2018Wind Advisories in Michigan, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.